[1] |
M. Kafini, S. A. Messaoudi, and M. I. Mustafa, "Energy decay rates for a Timoshenko-type system of thermoelasticity of type III with constant delay," Applicable Analysis, vol. 93, no. 6, pp. 1201-1216, 2014. |
2014 |
Published |
[2] |
M. Kafini and M. I. Mustafa, "Blow-up result in a Cauchy viscoelastic problem with strong damping and dispersive," Nonlinear Analysis: Real World Applications, vol. 20, no. 20, pp. 14-20, Apr. 2014. |
2014 |
Published |
[3] |
M. Kafini, "Bresse system with infinite memories," Mathematical Models and Methods in Applied Sciences, vol. 0, no. 00, pp. 0-0, July 2014. |
2014 |
Published |
[4] |
M. Kafini, "Exponential Decay in Thermoelastic Systems with Internal Distributed Delay
," Palestine Journal of Mathematics, vol. 2, no. 2, pp. 287-299, Sep. 2013. |
2013 |
Published |
[5] |
M. Kafini, "Rate of decay for solutions of viscoelastic evolution equations
," Electronic Journal of Differential Equations, 2013. |
2013 |
Published |
[6] |
M. Kafini, S. A. Messaoudi, and M. I. Mustafa, "Energy decay result in a Timoshenko-type system of thermoelasticity of type III with distributive delay," Journal of Mathematical Physics, vol. 54, no. 101503, pp. 1-14, 2013. |
2013 |
Published |
[7] |
M. Kafini and S. A. Messaoudi, "A Blow-up Result in a Nonlinear Viscoelastic Problem with Arbitrary Positive initial Energy," Dynamics of Continuous, Discrete and Impulsive Systems, Series A: Mathematical Analysis, vol. 20, no. 20, pp. 657-665, Sep. 2013. |
2013 |
Published |
[8] |
M. Kafini and S. A. Messaoudi, "A blow-up result in a system of nonlinear viscoelastic wave equations with arbitrary positive initial energy
," Indagationes Mathematicae, vol. 2, no. 2, pp. 602-613, Sep. 2013. |
2013 |
Published |
[9] |
M. Kafini, "Decay results for viscoelastic diffusion equations in absence of instantaneous elasticity," Electronic Journal of Differential Equations, vol. 2012, no. 73, pp. 1-14, 2012. |
2012 |
Published |
[10] |
M. Kafini, "On the uniform decay in Cauchy viscoelastic problems," Afrika Matematika, vol. 2011, no. 0020-3, Mar. 2011. |
2011 |
Published |
[11] |
M. Kafini, "General energy decay result in a Timoshenko-type system of thermoelasticity of type III with a viscoelastic," Journal of Mathematical Analysis and Applications, vol. 2011, no. 375, pp. 523-537, 2011. |
2011 |
Published |
[12] |
M. Kafini, "Uniform decay of solutions to Cauchy viscoelastic problems with density," Electronic Journal of Differential Equations, vol. 2011, no. 93, pp. 1-9, 2011. |
2011 |
Published |
[13] |
M. Kafini, "Decay rates of solutions to a nonlinear viscoelastic evolution equation of fourth order in Rn," Indagationes Mathematicae, vol. 2011, no. 22, pp. 103-115, 2011. |
2011 |
Published |
[14] |
M. Kafini, "Polynomial decay for a viscoelastic Cauchy problem of fourth order with singular kernel," in . Proceedings of the First International Conference on Mathematics and Statistics, Sharjah, U.A.E. AUS-ICMS’10. March 18-21, 2010., 2010. |
2010 |
|
[15] |
M. Kafini, "A decay result to a viscoelastic problem in with an oscillating kernel," Journal of Mathematical Physics, vol. 2010, no. 51, 2010. |
2010 |
Published |
[16] |
M. Kafini, "Exponential decay of solutions to a fourth-order viscoelastic evolution equation in RN," Electronic Journal of Differential Equations, vol. 2010, no. 71, pp. 1-10, 2010. |
2010 |
Published |
[17] |
M. Kafini, "On the uniform decay in viscoelastic problems in Rn," Applied Mathematics and Computation, vol. 2009, no. 215, pp. 1161-1169, July 2009. |
2009 |
Published |
[18] |
M. Kafini, "A general decay result in a Cauchy viscoelastic
problem," in Proceedings of the Third International Conference for Mathematical Sciences, ICM2008, Al-Ein, UAE., 2009, pp. 625-638. |
2009 |
|
[19] |
M. Kafini, "Decay Rates of Solutions to A Nonlinear Viscoelastic Evolution Equation of Fourth Order," Arab Gulf Journal of Scientific Research, vol. 2009, no. 7, pp. 95-109, 2009. |
2009 |
Published |
[20] |
M. Kafini, "A BLOW-UP RESULT FOR A VISCOELASTIC SYSTEM IN Rn," Electronic Journal of Differential Equations, vol. 2007, no. 113, pp. 1-7, July 2007. |
2007 |
Published |
[21] |
M. Kafini, "A blow-up result in a Cauchy viscoelastic problems," Applied Mathematics Letters, vol. 2008, no. 21, pp. 549-553, July 2007. |
2007 |
Published |